RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 1, Issue 4  


Symmetrically continuous functions
S. P. Ponomarev
385
Unconditional bases
S. V. Bochkarev
391
Generalization of a theorem of Kaczmarz
A. V. Efimov
399
Imbedding of certain classes of functions
P. L. Ul'yanov
405
Ul'yanov's problem concerning the order of growth of the degree of a polynomial basis
Z. A. Chanturiya
415
Distribution of zeros of polynomials
S. B. Stechkin
425
Canonical solutions of the moment problem on several intervals
A. A. Nudelman
435
Approximatively convex sets in uniformly smooth spaces
L. P. Vlasov
443
The trace formula for the Schrödinger equation in a finite region
S. I. Grinberg
451
Estimates of the spectral radius of postive linear operators
P. P. Zabreiko, M. A. Krasnosel'skii, V. Ya. Stetsenko
461
Equiconvergence theorem for Fourier expansions in Banach spaces
N. P. Kuptsov
469
An example of a dynamical system in which all motions are asymptotic
I. U. Bronshtein
475
On zero-dimensional mappings of regions
Yu. A. Zykov
479
Certain homotopic invariants of the space of maximal ideals
M. E. Novodvorskii
487
Convexity of complex functions and its use in proving inequalities
E. K. Godunova
495

Doctoral theses
Fourier series in orthogonal systems
A. M. Olevskii
501

Information
Third Conference on Transmission Theory and Information Coding
508
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019